# SDR UPS99230120

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5520 · Elevator Structure
- Part: Balance Panel
- Condition: Corroded
- Location: Nr 5 Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 5 ELEVATOR BALANCE PANEL RT HAS EVIDENCE OF CORROSION ON PANEL TO HINGE ATTACH RACK.  CORROSION REMOVED AND FOUND TO BE OUT OF LIMITS IAW SRM 51-10-6.  BALANCE PANEL REPLACED AND INSTALLED IAW MM 27-30-21.
